# SDR ASAA2016091117985

- Difficulty date: September 11, 2016
- Submitted: September 13, 2016
- Operation: Air carrier
- Aircraft: N517AS
- Make and model: Boeing 737890
- Aircraft serial: 35197
- Aircraft time: 29,862 hours, 8,905 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7530 · Compressor Bleed Control
- Part: Actuator
- Part number: 1324M12P10
- Part serial: APMTC911
- Condition: Failed
- Location: Nr 2 Vsv
- Part time: 29,867 hours, 8,902 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOTICED FUEL LEAKING FROM THE NR 2 ENGINE.  ACFT GROUNDED.  REMOVED AND REPLACED THE NR 2 ENGINE RIGHT VSV ACTUATOR IAW AMM 75-31-01-400-802-F00.  RT VSV ACTUATOR LEAK TEST PASSED IAW AMM 75-31-01-790-801-F00.  NO LEAKS NOTED. OPS & IDLE LEAK CHECKED GOOD IAW AMM 75-31-01 STEP G. GROUND VERIFICATION CHECKED GOOD. NO LEAKS NOTED.
